RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Тр. МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2009, том 267, страницы 97–109 (Mi tm2600)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Automorphisms of $P_8$ Singularities and the Complex Crystallographic Groups

V. Goryunova, D. Kernerb

a Department of Mathematical Sciences, University of Liverpool, Liverpool, United Kingdom
b Department of Mathematics, Ben Gurion University of the Negev, Be'er Sheva, Israel

Аннотация: The paper completes the study of symmetries of parabolic function singularities with relation to complex crystallographic groups that was started by the first co-author and his collaborator. We classify smoothable automorphisms of $P_8$ singularities which split the kernel of the intersection form on the second homology. For such automorphisms, the monodromy groups acting on the duals to the eigenspaces with degenerate intersection form are then identified as some of complex affine reflection groups tabled by V. L. Popov.

Полный текст: PDF файл (293 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2009, 267, 91–103

Реферативные базы данных:

УДК: 515.173.41
Поступило в апреле 2008 г.
Язык публикации: английский

Образец цитирования: V. Goryunov, D. Kerner, “Automorphisms of $P_8$ Singularities and the Complex Crystallographic Groups”, Особенности и приложения, Сборник статей, Тр. МИАН, 267, МАИК «Наука/Интерпериодика», М., 2009, 97–109; Proc. Steklov Inst. Math., 267 (2009), 91–103

Цитирование в формате AMSBIB
\RBibitem{GorKer09}
\by V.~Goryunov, D.~Kerner
\paper Automorphisms of $P_8$ Singularities and the Complex Crystallographic Groups
\inbook Особенности и приложения
\bookinfo Сборник статей
\serial Тр. МИАН
\yr 2009
\vol 267
\pages 97--109
\publ МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm2600}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2723942}
\zmath{https://zbmath.org/?q=an:1244.58014}
\elib{http://elibrary.ru/item.asp?id=12989365}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2009
\vol 267
\pages 91--103
\crossref{https://doi.org/10.1134/S0081543809040075}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000274252700007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76049125473}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm2600
  • http://mi.mathnet.ru/rus/tm/v267/p97

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. V. V. Goryunov, J. A. Haddley, “Invariant Symmetries of Unimodal Function Singularities”, Mosc. Math. J., 12:2 (2012), 313–333  mathnet  mathscinet  zmath
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:117
    Полный текст:5
    Литература:31

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018